# SDR IPXA2018041028439

- Difficulty date: April 10, 2018
- Submitted: April 11, 2018
- Operation: Air carrier
- Aircraft: N457UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25478
- Aircraft time: 29,144 hours, 17,453 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Valve
- Part number: 97980612
- Part serial: 725C
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

APU FAILED IN FLIGHT,   THE APU FAULT LIGHT AND EICAS ILLUMINATED.  PERFORMED AN APU BITE TEST IAW MM 49-61-05-742-049.   REVERSE FLOW PRESENT ON BITE. IAW FIM 49-11-00-815-880-002-2.  REMOVED AND REPLACED THE  APU SURGE VALVE IAW MM 49-53-01. OPS CHECKED GOOD,  NO FAULTS SHOWN ON APU BITE CHECK.
